Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have tinnitus, heaviness in the ear and dizziness. On bisoprolol and amlodipine for high BP. Do I have Meniere s disease?

I have been having diziness for 6 months on and off and a slight heaviness in the left ear and tiinitus sometimes. I am on bisoprolol , amlodipine and olmesartan for bp. I am mildly diabetic and I am on a diebetic diet. The diziness is positional. Isometimes take betahistine which makes me feel better. How long can I take it and do I have meniers or is it bppv.
Asked On : Fri, 19 Apr 2013
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
Vestibulo-cocchlear nerve ( 8th) is responsible for hearing and balance.
Slight impairment in this nerve may develops hearing loss, tinnitus, imbalance.
Other reason may due to hypertension as you are a patient of high blood pressure .
Bisoprolol,amlopidine. losartan all lower the blood pressure.

Consult an E N T / physician and their opinion will matter.
As far as concerned about use of betahistine ,it depends upon the strength of drug ( dose 16 mg or 48 mg ).
Mienier's disease or bppv will be assessed by consultant.
Good luck.
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor